# SDR MWEA050112

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 51,040 hours, 47,661 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: 591041279
- Condition: Lightning Strike
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL OUTBAORD TRAILING EDGE STATIC WICK MOUNTING BASE HAS LIGHTNING STRIKE DAMAGE.  REMOVED AND REPLACED STATIC WICK.
